How To Stop Chronic Tramadol Addiction?
hello my name is herrie, i have taken tramadol for 7 years, by consuming 1000 mg of tmd a day ,, I have tried all the methods but they always fail … actually the most devoted person in the world is out of the addiction of Tramadol morvin shabu putaw etc.
Tramadol is an opioid class of drugs used to relieve strong pain. Tramadol is given to patients using a doctor's prescription and is not sold freely because of the potential for side effects. One of the side effects of using tramadol in the long term is addiction.
To be able to stop dependence on tramadol you must have determination and strong motivation. It is recommended that you consult a mental health specialist (psychiatrist) regarding this condition. The doctor will provide advice, possible treatment can be in the form of counseling, hypnotherapy, drug dependence rehabilitation sessions. You need to know that the place of rehabilitation is not a prison, but a place where people who have addiction want to escape their dependence voluntarily and consciously. Here people who are in the same condition as you support each other in a positive way.
Some of the possible effects when stopping tramadol suddenly include body pain, frequent anxiety or restlessness, insomnia (difficulty sleeping), feeling of 'craving' etc. Often it is this effect that makes a person come back to using the drug. Therefore it takes a mental health doctor to design an appropriate treatment method with a slow reduction in dosage and possibly a substitute (replacement) so that you can get rid of the tramadol dependence you are experiencing.
Here's a suggestion for you:
-Try to think positively, create a strong determination and consistency to escape from addiction
-Avoid the social environment that makes you experience dependence
-Tell people you trust about your condition and ask family and relatives to provide support for your recovery
-Do reduce / reduce the dose of drug consumption slowly so that the side effects are not too strong and even make you want to go back to using Tramadol
-If the body feels pain during the process of reducing the dose, you can take pain relievers that do not cause dependence, such as paracetamol
The following is an article related to Tramadol
May be useful,